Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247006
Title: Сферически-симметричные пространства в аффинно-метрической калибровочной теории тяготения
Authors: Минкевич, А. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 3. – С. 30-33.
Abstract: Geometric structure of 4-space-time in the frame of metric-affine gauge theory of gravity is studied in spherically-symmetric case. Restrictions for nonmetricity tensor in spherically-symmetric nonhomogeneous and homogeneous spaces are obtained from symmetry conditions
URI: https://elib.bsu.by/handle/123456789/247006
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
30-33.pdf184,28 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.